Bulletin (New Series) of the American Mathematical Society

Review: Joseph G. Rosenstein, Linear orderings

A. M. W. Glass

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 9, Number 1 (1983), 96-98.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183550981

Citation

Glass, A. M. W. Review: Joseph G. Rosenstein, Linear orderings. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 1, 96--98. https://projecteuclid.org/euclid.bams/1183550981


Export citation